Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 7, Number 3, 2001

price: €80.00

RESEARCH PAPERS

Shayne Waldron
Extremizing the $L_p$-norm of a monic polynomial with roots in a given interval
255--266

R. Gribonval and M. Nielsen
Some remarks on non-linear approximation with Schauder bases
267--285

B. Beckermann, M. C. Smirnova and V. Kaliaguine
A recurrence relation connected to the convergence of vector $S$-fractions
287--313

A. Ligun and A. Shumeiko
Linear method of recovery of functions of two variables, based on a binary lamination
315--332

V. N. Konovalov and D. Leviatan
Estimates on the approximation of 3-monotone functions by 3-monotone quadratic splines
333--349

Roman R. Akopyan
Bernstein-Jackson inequality for algebraic polynomials with restrictions on their zeros
351--370

G. G. Oniani
Erratum to "On the differentiability of integrals with respect to the bases $B_2(\theta )$" (East J. Approx. 3, 3(1997), 273-301)
371--373


OPEN PROBLEMS

Sun Yongsheng and Wang Heping
A generalized version of Hardy-Littlewood-P\'olya inequality and some related optimal problems in approximation theory
375--380


< Back